# SDR AC2A2020040392001

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 5,934 hours, 6,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 9225012801109
- Condition: Broken
- Location: Emergency Float
- Part time: 5,934 hours, 6,243 cycles
- Component: Emergancy Float, Skrsky
- Component part number: 9227625001011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOAT COVER P/N 92250-12801-109 LEFT FORWARD ATTACHMENT HOLE IS BROKEN AT UPPER EDGE. ATTEMPTS TO OBTAIN REPAIR CRITERIA FROM OEM HAS NOT BEEN SUCCESSFUL AND HAVE BEEN EXHAUSTED. REPLACEMENT PARTS ARE NOT READILY AVAILABLE.
